# SDR MASA200400717

- Difficulty date: December 21, 2004
- Submitted: January 3, 2005
- Operation: Air carrier
- Aircraft: N831MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145273
- Aircraft time: 10,350 hours, 9,505 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Relay
- Part number: M8353610024M
- Condition: Inoperative
- Location: Thrust Reverser
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENGINE 2 THRUST REVERSER DISAGREE MESSAGE. MAINTENANCE PLACED THE T/R ON MEL.  12/21 MAINTENANCE REMOVED AND REPLACED RELAYS P/N M83536-10-024M AND M83536/2-024M.
